Birth Control Question
2 Replies
Cutie - March 3

Hello Ladies, Its me again. I ended up at the ER and then the doctore reffered me to obgyn. I am shortening my story: since I had an unexplained bleeding for a long time, the doctor told me to start taking birth control pills :Sprintec 28 for 3 month in order to regulate my cycle and to stop the bleeding. I asked her if it would be hard to get pregnant after 3 month and she said that it should not. What do you think or have experienced? And one more question, will I get fat from B/C? I have never used them because I am TTC, but now just to regulate it. And believe it or not, I started taking it yesterday and I vomited throughout the night. NOT fun at all .... Comments are welcomed. Thanks


luna - March 3

birth control pills effect different people in different ways. On some pills you can put some weight on also when you come of the pill it could take a month or two to get your body back to "normal". Give the pill another couple of days if you carry on being sick then go and see your docter and ask to try another pill there are loads out there it's just a matter of finding the one that suits you. When I first came of the pill after being on it for 14yrs to have my first child 5yrs ago it took me 3mths to full pregnant. After I had my baby I went back on the pill for 2yrs it took me a yr to full pregnant . But all ladies are different just remember that.


mrsbrissel - March 11

It seems like he would have tried something else besides birth control since you are trying to get pregnant. I have not experienced this before but i would call the doc and let him know that the bc is not working for you and is making you sick. There could be something else wrong.



New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?